# SDR R61A2024061700273

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 25,765 hours, 17,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP DETACHED FROM FLOORING IN FIRST CLASS/GALLEY AREA. RESECURED PHOTOLUMINESCENT STRIP.
